lnu.sePublications
Change search
Link to record
Permanent link

Direct link
BETA
Pourhadi, Ehsan, Researcher
Publications (5 of 5) Show all publications
Pourhadi, E., Saadati, R. & Ntouyas, S. K. (2019). Application of Fixed-Point Theory for a Nonlinear Fractional Three-Point Boundary-Value Problem. Mathematics, 7(6), 1-11, Article ID 526.
Open this publication in new window or tab >>Application of Fixed-Point Theory for a Nonlinear Fractional Three-Point Boundary-Value Problem
2019 (English)In: Mathematics, E-ISSN 2227-7390, Vol. 7, no 6, p. 1-11, article id 526Article in journal (Refereed) Published
Abstract [en]

Throughout this paper, via the Schauder fixed-point theorem, a generalization of Krasnoselskii’s fixed-point theorem in a cone, as well as some inequalities relevant to Green’s function, we study the existence of positive solutions of a nonlinear, fractional three-point boundary-value problem with a term of the first order derivative [...]

Place, publisher, year, edition, pages
Basel, Switzerland: MDPI, 2019
Keywords
three-point boundary-value problem; Caputo’s fractional derivative; Riemann-Liouville fractional integral; fixed-point theorems
National Category
Mathematical Analysis
Research subject
Mathematics, Mathematics
Identifiers
urn:nbn:se:lnu:diva-84906 (URN)10.3390/math7060526 (DOI)000475299100042 ()2-s2.0-85069922317 (Scopus ID)
Available from: 2019-06-11 Created: 2019-06-11 Last updated: 2019-08-29Bibliographically approved
Saadati, R., Pourhadi, E. & Samet, B. (2019). On the PC-mild solutions of abstract fractional evolution equations with non-instantaneous impulses via the measure of noncompactness. Boundary Value Problems, 1-23, Article ID 19.
Open this publication in new window or tab >>On the PC-mild solutions of abstract fractional evolution equations with non-instantaneous impulses via the measure of noncompactness
2019 (English)In: Boundary Value Problems, ISSN 1687-2762, E-ISSN 1687-2770, p. 1-23, article id 19Article in journal (Refereed) Published
Abstract [en]

In this paper, we deal with the existence results for mild solutions of abstract fractional evolution equations with non-instantaneous impulses on an unbounded interval. We also establish the existence of S-asymptotically -periodic mild solutions. The applied techniques are supported by the concept of measure of noncompactness in conjunction with the well-known Darbo-Sadovskii and Tichonov fixed-point theorems. Furthermore, an example to the fractional initial/boundary value Cauchy problem is concerned to illustrate our main results.

Place, publisher, year, edition, pages
Springer, 2019
Keywords
Fractional evolution equations, Mild solutions, S-asymptotically -periodic solutions, Tichonov fixed-point theorem, Darbo-Sadovskii fixed-point theorem, Measure of noncompactness
National Category
Mathematics
Research subject
Natural Science, Mathematics
Identifiers
urn:nbn:se:lnu:diva-80774 (URN)10.1186/s13661-019-1137-9 (DOI)000457834600001 ()2-s2.0-85061692935 (Scopus ID)
Available from: 2019-02-22 Created: 2019-02-22 Last updated: 2019-08-29Bibliographically approved
Mursaleen, M., Pourhadi, E. & Saadati, R. (2019). Solvability of infinite systems of second-order differential equations with boundary conditions in lp: Solvability of infinite systems. Quaestiones Mathematicae. Journal of the South African Mathematical Society, 1-20
Open this publication in new window or tab >>Solvability of infinite systems of second-order differential equations with boundary conditions in lp: Solvability of infinite systems
2019 (English)In: Quaestiones Mathematicae. Journal of the South African Mathematical Society, ISSN 1607-3606, E-ISSN 1727-933X, p. 1-20Article in journal (Refereed) Epub ahead of print
Abstract [en]

In this paper, governed by the fundamental solutions we introduce the Green’s function of the second-order differential equations in general form with respect to boundary conditions and deal with the solvability of the infinite system of a second-order differential equations. Using the ideas of Hausdorff measure of noncompactness and Meir-Keleer condensing operator we seek the sufficient conditions to justify the existence of solutions for the aforementioned system in the Banach sequence space lp

Place, publisher, year, edition, pages
Taylor & Francis, 2019
Keywords
Measure of noncompactness, infinite system of second-order differential equations, Darbo-type fixed point theorem, Meir-Keeler condensing operator, Green’s function
National Category
Mathematical Analysis
Research subject
Natural Science, Mathematics
Identifiers
urn:nbn:se:lnu:diva-86253 (URN)10.2989/16073606.2019.1617800 (DOI)000473993300001 ()
Note

For the whole of abstract we refer the reader to see the full-text.

Available from: 2019-07-08 Created: 2019-07-08 Last updated: 2019-09-26
Saadati, R., Pourhadi, E. & Mursaleen, M. (2019). Solvability of infinite systems of third-order differential equations in c0 by Meir-Keeler condensing operators. Journal of Fixed Point Theory and Applications, 21(2), 1-16, Article ID 64.
Open this publication in new window or tab >>Solvability of infinite systems of third-order differential equations in c0 by Meir-Keeler condensing operators
2019 (English)In: Journal of Fixed Point Theory and Applications, ISSN 1661-7738, E-ISSN 1661-7746, Vol. 21, no 2, p. 1-16, article id 64Article in journal (Refereed) Published
Abstract [en]

Throughout this work, using the technique of measure of noncompactness together with Meir–Keeler condensing operators, we study the solvability of the following infinite system of third-order differential equations in the Banach sequence space c0 as a closed subspace of ℓ∞ :u′′′i+au′′i+bu′i+cui=fi(t,u1(t),u2(t),...)where fi∈C(R×R,R) is ω -periodic with respect to the first coordinate and a,b,c∈R are constant. Our approach depends on the Green's function corresponding to the aforesaid system and deduce some conclusions relevant to the existence of ω -periodic solutions in Banach sequence space c0 . In addition, some examples are supplied to illustrate the usefulness of the outcome.

Place, publisher, year, edition, pages
Switzerland: Springer, 2019
Keywords
Measure of noncompactness, infinite system of third-order differential equations, Darbo-type fixed point theorem, Meir-Keeler condensing operator, Green’s function
National Category
Mathematical Analysis
Research subject
Mathematics, Mathematics
Identifiers
urn:nbn:se:lnu:diva-82640 (URN)10.1007/s11784-019-0696-9 (DOI)000466902000002 ()2-s2.0-85065246622 (Scopus ID)
Available from: 2019-05-22 Created: 2019-05-22 Last updated: 2019-08-29Bibliographically approved
Pourhadi, E. & Khrennikov, A. (2018). On the solutions of Cauchy problem for two classes of semi-linear pseudo-differential equations over p-adic field. P-Adic Numbers, Ultrametric Analysis, and Applications, 10(4), 322-343
Open this publication in new window or tab >>On the solutions of Cauchy problem for two classes of semi-linear pseudo-differential equations over p-adic field
2018 (English)In: P-Adic Numbers, Ultrametric Analysis, and Applications, ISSN 2070-0466, E-ISSN 2070-0474, Vol. 10, no 4, p. 322-343Article in journal (Refereed) Published
Abstract [en]

Throughout this paper, using the p-adic wavelet basis together with the help of separation of variables and the Adomian decomposition method (as a scheme in numerical analysis) we initially investigate the solution of Cauchy problem for two classes of the first and second order of pseudo-differential equations involving the pseudo-differential operators such as Taibleson fractional operator in the setting of p-adic field.

Place, publisher, year, edition, pages
Springer, 2018
Keywords
Cauchy problem; pseudo-differential equations; p-adic field; p-adic wavelet basis; Adomian decomposition method; Abel equation
National Category
Other Mathematics
Research subject
Mathematics, Applied Mathematics
Identifiers
urn:nbn:se:lnu:diva-79075 (URN)10.1134/S207004661804009X (DOI)000456927600009 ()2-s2.0-85056135497 (Scopus ID)
Available from: 2018-12-05 Created: 2018-12-05 Last updated: 2019-08-29Bibliographically approved
Organisations

Search in DiVA

Show all publications